# SDR 97UAL900008

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Engine: Ge CFM56*
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Failed
- Location: Nr 1 Engine
- Component: Allied Signa, 3505716
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE STARTER CONTROL FOUND DAMAGED, SEVERING NEARBY ELECTRICAL WIRING.  PIECES OF STARTER PUNCTURED THE FAN COWL.  *S/D*  NEW MODIFIED STARTER WAS INSTALLED ON THE AIRCRAFT, OPS CHECK GOOD.
